# SDR ASAA2012102393183

- Difficulty date: October 23, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 64,154 hours, 36,545 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69774771
- Condition: Corroded
- Location: Bs 993
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT MAIN CABIN UNDER FLOOR STRUCTURES, GALLERY SUPPORT ANGLE UPPER SURFACE HAS CORROSION AROUND FASTENERS HOLES (2EA). BS 993, LBL 44, LBL37.  ACFT GROUNDED.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REMOVED, FABRICATED, AND REPLACED SUPPORT ANGLE IAW BAC DWG 69-77477 AND SRM 53-60-51, FIG 101, DETAIL VII.
